# SDR SWIA201229368

- Difficulty date: January 21, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 28,306 hours, 39,527 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

RECEIVED TRIPLE CHIME SMOKE ON MAP DURING GROUND OPERATIONS.  CABIN WAS FILLING WITH SMOKE.  (FLT 6233)  REPLACED NR 2 GROUND COOLING FAN.
